Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An analogue of Hajós' Theorem for the circular chromatic number


Author: Xuding Zhu
Journal: Proc. Amer. Math. Soc. 129 (2001), 2845-2852
MSC (2000): Primary 05C15
Published electronically: March 29, 2001
MathSciNet review: 1840086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

This paper designs a set of graph operations and proves that starting from $G^k_d$, by repeatedly applying these operations, one can construct all graphs $G$ with $\chi_c(G) \geq k/d$(for $k/d \geq 3$). This can be viewed as an analogue of Hajós' Theorem for the circular chromatic number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05C15

Retrieve articles in all journals with MSC (2000): 05C15


Additional Information

Xuding Zhu
Affiliation: Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung, Taiwan 80424
Email: zhu@math.nsysu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05908-1
PII: S 0002-9939(01)05908-1
Received by editor(s): November 16, 1999
Received by editor(s) in revised form: February 21, 2000
Published electronically: March 29, 2001
Additional Notes: This research was partially supported by the National Science Council under grant NSC 89-2115-M-110-003
Communicated by: John R. Stembridge
Article copyright: © Copyright 2001 American Mathematical Society